Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20763
Title: CHAIN-ENDS, QF-2 ALGEBRAS AND REFLEXIVITY
Authors: SNASHALL, N
First Published: 1-Jan-1995
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 1995, 23 (11), pp. 4109-4123
DOI Link: 10.1080/00927879508825453
ISSN: 0092-7872
Links: http://hdl.handle.net/2381/20763
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.